# SDR UIEA2020052601132

- Difficulty date: May 23, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,032 hours, 19,386 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 463C
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT CREW REPORTED LT START VALVE EICAS MSG IN CRUISE FLT.  REMOVED AND REPLACED LH ENG START VALVE IAW B767 AMM 80-11-02-004/404. OPS TEST GOOD IAW  AMM 71-00-00-995. LEAK CHECK GOOD.
